Journal article icon

Journal article

On spectral distribution of kernel matrices related to radial basis functions

Abstract:

This paper focuses on spectral distribution of kernel matrices related to radial basis functions. By relating a contemporary finite-dimensional linear algebra problem to a classical problem on infinite-dimensional linear integral operator, the paper shows how the spectral distribution of a kernel matrix relates to the smoothness of the underlying kernel function. The asymptotic behaviour of the eigenvalues of a infinite-dimensional kernel operator are studied from a perspective of low rank ap...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1007/s11075-015-9970-0

Authors


More by this author
Department:
New College
Publisher:
Springer Verlag Publisher's website
Journal:
Numerical Algorithms Journal website
Volume:
70
Issue:
4
Pages:
709-726
Publication date:
2015-12-01
DOI:
EISSN:
1572-9265
ISSN:
1017-1398
Pubs id:
pubs:580182
URN:
uri:cf8b4e82-e281-4c03-b6f3-7ff75f73c19b
UUID:
uuid:cf8b4e82-e281-4c03-b6f3-7ff75f73c19b
Local pid:
pubs:580182
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP